# SDR DALA2023122910727

- Difficulty date: December 28, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50065
- Aircraft time: 5,409 hours, 2,483 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 8145 -IFSD/ATB- RETURNED TO RDU DUE TO LOSS OF OIL QUANTITY AND PRESSURE DROPPING. PER QRH CREW SHUT DOWN RIGHT ENGINE AT 9 QTS INDICATION AND LOSING OIL PRESSURE. MAINTAINED POSITIVE OIL PRESSURE DURING WINDMILLING. CORRECTIVE ACTION: FOUND EXTERNAL OIL LEAK AT LP43 OIL LINE. ACCOMPLISHED WORK CARD# 7921-01082-01-02. ALL LEAK CHECKS GOOD. (LP# 4486500)
